liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
High accuracy periodic solutions to the Sivashinsky equation
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2003 (English)Article in journal (Refereed) Published
Abstract [en]

The aim of this work is the accurate calculation of periodic solutions to the Sivashinsky equation, which models dynamics of the long wave instability of laminar premixed flame. A highly accurate computational algorithm was developed in both one and two spatial dimensions and its crucial implementation details are presented. The algorithm is based on the concept of saturated asymptotic approximations and can be straightforwardly extended to a wide variety of nonlinear integro-differential equations. The development of such an algorithm was motivated by difficulties in interpretation of the results of numerical experiments with the Sivashinsky equation using spectral methods. The computations carried out by the algorithm in question are in good agreement with the results obtained earlier by spectral methods. Analysis of the accuracy of obtained numerical solutions and of their stabilization to steady states supports the idea of the instability of the steady coalescent pole solutions (with maximal possible number of poles) to the Sivashinsky equation in large domains through huge linear transient amplification of nonmodal perturbations of small but finite amplitudes.

Place, publisher, year, edition, pages
2003. Vol. 188, no 1, 209-231 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-23098DOI: 10.1016/S0021-9991(03)00164-5Local ID: 2495OAI: oai:DiVA.org:liu-23098DiVA: diva2:243411
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf